Family Health Expert Forum
I WOULD LIKE M.D.-D.T. TO ANSWER THIS PLEASE
About This Forum:

Questions in the Family / Internal Medicine forum are answered by medical professionals and experts. Topics covered include general health issues, adolescence, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, medical tests and procedures, and senior health.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

I WOULD LIKE M.D.-D.T. TO ANSWER THIS PLEASE

I 31 and div. -what I think may be the begining and include all that I can remember cause I think most of it is relevant.1995 start work cleaning at night restraunt-cooks chicken. I-subcontractor using heavy chemicals-clean. Suddenly when I eat get dizzy,sluggish,bloated,want to sleep not do anything. Kind of like on drug/something.Start have blood in stool.Go to VA ER for Gastro and blood.Digital exam,say prostate slight swollen,maybe hemroid,give malox. Malox no work-problem more like not digesting. I get digestive enzymes from Vitamin store. They help.Have problem more and less since then. 1997 Jan son born. Jun 97 3some with wife&cousin. Sept 97 Separation fm wife.Dec 97 move in another woman(4-6 mon)and start Zoloft for dep.Her nurse,remember her saying had yeast infect(before me)taking the gel-stuff that you put in you before you go to bed all night-no use.Had to take Diflucan.Takes Diflucan periodically/make sure doesn't/come back.Penis start staying fuller,like between flacid&aroused.Thought cool.Seemed more feeling there,thought Zoloft. Stopped either before/after left her. After left started getting little red bumps around waist area,top of feet,under arms,top of head,groin area. Itched like hell.Usually when asleep/sleepy.Went to doc.Said scabies.Used medicine-no work.Went back-same thing-no work.Got dog shampoo-same igred-no work-desperate.Finally subside,come back,subside-long time-even now. And eat-dizzy,sleepy etc. even now.Start when I sit down deficate milky stuff in water come from penis.Me part color blind never no what color exact.Go to doc-urine test-negative.New girlfriend-fine-then-after while vagina-fishy smell. Told her go to doc.He give her and me Flagyl.Smell gone-I seem fine till 2so weeks after-all back.With her months-still eat prob,sometimes heart-burn.Leave her.By myself-sleep alot-rest.After month or so evthing seem better.New girlfr.4-5 month back.Gets worse.Milky stuff from penis when deficate,slight burning after that,burning after orgasim sometimes,freq urinate,all time,feel bloated esp eat.Go to doc.Urine neg.Go back-neg.Start orgasim during sex don't even feel,oral sex awesome still.Go to urologist-no test,no dig exam,give Levoquin.Me on 3 mon.Get better but no go away,that bout 6 mon ago.During time with girlfriend when lot of oral sx she get headaches,joint pains,heartburn,and seem stomach get like mine.My observation,she not complain,she love to,me no tell.She big-bone girl,love to eat-now get full fast-stomach not feel good after eat-get like me,not right.I lost about 30 pd in last year1/2.Not been this since 16.When no eat feel good-eat feel like ****.Oh yes,when had,bumps,itching in groin-thought had scar-fm my itching.Now girlfriend got big red fluid filled bump on leg part of groin.Fin went down but still big purple mark.Then another next to it but harder like giant zit.Then notice same thing as mine-no scar but track-like stretchmark.She said no itch.Would explain more and pay to do so. Diagnosis?
Avatar_n_tn
Thank you for visiting the Family Practice Forum,

Interesting story, My experience tells me that you have a chronic infection which is likely due to Gardnerella Vaginitis which has not been fully treated. (i.e. you most likely need a longer course of FLAGYL to get this cleared up). Also, what you REALLY need is a "culture" (swab), of the discharge you are speaking of. Once the actual cause of the infection is confirmed, you (and your doctor) can make sure you have the proper treatment.
2 Comments
Blank
Avatar_n_tn
May I translate the answer for you?

Go doctor-get culture.  Take medicine.  Get better-maybe.  If not, go back.
Blank
Avatar_n_tn
That comment was totally uncalled for.  Did it ever occur to you maybe English is not this gentlemen's first language?  There are other people in the world besides native English-speakers.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank